Translator Disclaimer
2018 Algebraic ending laminations and quasiconvexity
Mahan Mj, Kasra Rafi
Algebr. Geom. Topol. 18(4): 1883-1916 (2018). DOI: 10.2140/agt.2018.18.1883

Abstract

We explicate a number of notions of algebraic laminations existing in the literature, particularly in the context of an exact sequence

1 H G Q 1

of hyperbolic groups. These laminations arise in different contexts: existence of Cannon–Thurston maps; closed geodesics exiting ends of manifolds; dual to actions on –trees.

We use the relationship between these laminations to prove quasiconvexity results for finitely generated infinite-index subgroups of H , the normal subgroup in the exact sequence above.

Citation

Download Citation

Mahan Mj. Kasra Rafi. "Algebraic ending laminations and quasiconvexity." Algebr. Geom. Topol. 18 (4) 1883 - 1916, 2018. https://doi.org/10.2140/agt.2018.18.1883

Information

Received: 24 October 2015; Revised: 13 December 2017; Accepted: 24 February 2018; Published: 2018
First available in Project Euclid: 3 May 2018

zbMATH: 06867651
MathSciNet: MR3797060
Digital Object Identifier: 10.2140/agt.2018.18.1883

Subjects:
Primary: 20F65, 20F67
Secondary: 30F60

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
34 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 4 • 2018
MSP
Back to Top